Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Tallahassee, FL

January 22, 2017Brooks County, Cook County, Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 22, 2017, 11:11 AM EST for Brooks County, Cook County, Lowndes County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 11:11 AM EST (16:11 UTC)
Expired
Jan 22, 2017, 11:42 AM EST
In force
31 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brooks County, GA, Cook County, GA, Lowndes County, GA

What was reported inside it

TimeReportWhereRemark
Jan 22, 11:35 AM ESTTSTM WND DMGHahira, GATHE COLQUITT ELECTRIC MEMBERSHIP CORPORATION REPORTED NUMEROUS POWER POLES AND LINES DOWN THROUGHOUT PORTIONS OF BERRIEN...BROOKS...COLQUITT...COOK...AND LOWNDES COUNTIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 3:20 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
2.9
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS52 KTAE 221611
SVRTAE
GAC027-075-185-221700-
/O.NEW.KTAE.SV.W.0063.170122T1611Z-170122T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1111 AM EST SUN JAN 22 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lowndes County in south central Georgia...
  Northwestern Brooks County in south central Georgia...
  Cook County in south central Georgia...

* Until noon EST

* At 1110 AM EST, a severe thunderstorm was located 9 miles east of
  Pavo, or 13 miles north of Quitman, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Adel, Hahira, Sparks, Pavo, Morven, Cecil, Laconte, Pine Valley,
  Massee, Cook Co A/P, Barney, Barneyville, I-75 At Exit 29 and
  Greggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 PM EST for south central
Georgia.

LAT...LON 3083 8365 3095 8374 3104 8364 3104 8357
      3108 8358 3112 8356 3127 8339 3125 8337
      3125 8335 3123 8333 3119 8333 3116 8330
      3112 8332 3110 8332 3107 8328 3103 8329
      3102 8328
TIME...MOT...LOC 1610Z 229DEG 37KT 3098 8358 

HAIL...1.00IN
WIND...60MPH
 
$$

38-GODSEY
1 follow-up statement
527 
WWUS52 KTAE 221642
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1142 AM EST SUN JAN 22 2017

GAC027-075-185-221652-
/O.CAN.KTAE.SV.W.0063.000000T0000Z-170122T1700Z/
Lowndes GA-Brooks GA-Cook GA-
1142 AM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOWNDES...
NORTHWESTERN BROOKS AND COOK COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 100 PM EST for south central
Georgia.

LAT...LON 3083 8365 3095 8374 3104 8364 3104 8357
      3108 8358 3112 8356 3127 8339 3125 8337
      3125 8335 3123 8333 3119 8333 3116 8330
      3112 8332 3110 8332 3107 8328 3103 8329
      3102 8328
TIME...MOT...LOC 1640Z 229DEG 37KT 3120 8329 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 6:21 AM EST, 4 hours 50 minutes earlier.

Area forecast discussion, Jan 22, 6:21 AM EST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
621 AM EST Sun Jan 22 2017

.AVIATION [Through 12Z Monday]...

Scattered showers and storms will develop this morning ahead of a
cold front and potential squall line to move from west to east
across the area this afternoon. Low pressure will develop across
the northern Gulf coast, deepen rapidly, and move northeast
towards northern Georgia this evening. Low level wind fields will
strengthen today with windy conditions by the afternoon gusts to
35 knots possible. Severe weather is possible through the day with
large hail, damaging winds, and tornadoes possible. Cold front
should clear the area by this evening with breezy conditions
continuing overnight.

&&

.PREV DISCUSSION [334 AM EST]...

.NEAR TERM [Through Today]...

A brief lull in the showers and thunderstorms is expected in the
predawn hours as the current MCS shifts northeastward. Attention
turns back west towards the upper trough which will move across
the ARKLATEX into MS/AL by late today. This will induce surface
cyclogenesis across southern MS with a surface low deepening
rapidly and moving northeast. Large scale ascent will increase
with showers and storms increasing in coverage and intensity this
morning in the warm sector and also along the westward moving cold
front progged to enter western fL panhandle and SE AL by midday.
All modes of severe weather is possible until the cold front moves
through. SPC has atleast an enhanced risk of severe weather
across all Tri-State counties today with a MODERATE RISK for
severe weather across SW GA and FL Big Bend counties. Again, all
modes of severe weather is possible including a strong tornado or
two.

Severe threat will decrease from west to east later this
afternoon as the cold front moves through and mid level dry air
advects in.

The surface wind field strengthens today as the aforementioned
surface low pressure deepens. Although models differ on placement
on stronger winds today, most agree that wind advisory criteria
will be met across portions of the Tri-State region this
afternoon. Therefore, have issued a wind advisory for this
afternoon.

.SHORT TERM [Tonight Through Tuesday]...

Wrap around moisture from the upper trough itself will keep slight
chances of rainfall in the forecast through Monday morning.
Nothing severe, just light showers as this feature moves away from
the area. Monday afternoon through Tuesday are dry with high
pressure building in. Highs in the 60s with lows in the 40s to
lower 50s.

.LONG TERM [Tuesday Night Through Sunday]...

Tranquil weather is anticipated through Wednesday at which time
another cold front will swing through Wednesday night and
Thursday. Colder air will accompany this system with highs Friday
and into the weekend in the 50s with lows in the 30s and
approaching freezing across SE AL and SW GA.

.MARINE...

A gale warning has been hoisted for all coastal water zones
beginning this afternoon through midday monday. Conditions will
continue to deteriorate as winds increase in response to
developing low pressure across the southeast united states.
Conditions appear to improve beginning Tuesday.

.FIRE WEATHER...

Other than high dispersions later this afternoon, no fire weather
concerns.

.HYDROLOGY...

Another round of precipitation is expected today. 1-2 inches of
rainfall is possible with locally higher amounts before rainfall
generally ends this evening. Where areas received heavy rainfall
last night, rivers are responding with the Choctawhatchee River at
Newton forecasted to reach flood stage today. Other area rivers
will need to be watched today and tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  52  65  42  67 /  90  30  10   0   0
Panama City   71  56  63  47  63 /  90  30  10   0   0
Dothan        72  50  61  41  65 /  90  30  10   0   0
Albany        73  51  63  41  65 /  90  30  20   0   0
Valdosta      74  51  64  42  65 /  90  30  10   0   0
Cross City    75  55  65  43  66 /  80  50  10   0   0
Apalachicola  72  56  65  47  64 /  90  40  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Wind Advisory from noon EST /11 AM CST/ today to 6 PM EST /5 PM
     CST/ this evening for Calhoun-Central Walton-Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-South Walton-Washington.

     High Rip Current Risk through late Monday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 1 AM EST /midnight CST/ Tuesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Wind Advisory from noon today to 6 PM EST this evening for Baker-
     Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

AL...Wind Advisory from 11 AM this morning to 5 PM CST this afternoon
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

     Gale Warning from 1 PM this afternoon to 1 PM EST Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Local storm report, Jan 22, 7:18 AM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
718 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     4 SSW SHILOH            30.88N 83.44W
01/22/2017                   BROOKS             GA   911 CALL CENTER

            TREE DOWN AT HIGHWAY 133 AND STUDSTILL RD.

&&

EWESTON
Local storm report, Jan 22, 7:24 AM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
724 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     2 N VALDOSTA            30.88N 83.27W
01/22/2017                   LOWNDES            GA   911 CALL CENTER

            REPORT OF BUILDING DAMAGED AT 3000 BLOCK OF BEMISS ROAD.

&&

CAMP
Local storm report, Jan 22, 7:28 AM EST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TSTM WND DMG     5 NW VALDOSTA           30.90N 83.33W
01/22/2017                   LOWNDES            GA   911 CALL CENTER

            HOUSE DAMAGED ON SWAN DRIVE.

&&

EWESTON
Local storm report, Jan 22, 9:40 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TORNADO          1 NW BARNEY             31.02N 83.53W
01/22/2017                   BROOKS             GA   911 CALL CENTER

            *** 2 FATAL *** DAMAGE REPORTED IN BROOKS COUNTY WITH
            DUAL-POL TDS. FATALITIES OCCURRED WHEN A HOUSE WAS
            DISPLACED ONTO HIGHWAY 122.

0345 AM     TORNADO          4 SE ADEL               31.09N 83.38W
01/22/2017                   COOK               GA   EMERGENCY MNGR

            *** 7 FATAL *** EMS RELAYED REPORT FROM EMERGENCY MANAGER
            THAT THESE FATALTITIES HAD OCCURRED WITH ONE PERSON STILL
            MISSING.

0350 AM     TORNADO          2 NW NEW LOIS           31.11N 83.29W
01/22/2017                   BERRIEN            GA   LAW ENFORCEMENT

            *** 2 FATAL *** DAMAGE ALONG OLD LOIS ROAD. LIKELY
            CONTINUATION OF TORNADO FROM COOK COUNTY. FATALITIES
            CONFIRMED BY SHERRIF. REPORTED BY WALB-TV.

&&

WOOL
Local storm report, Jan 22, 10:23 AM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            4 W LAKE PARK           30.68N 83.26W
01/22/2017                   LOWNDES            GA   PUBLIC

            COCORAHS OBSERVED MEASURED 4 INCHES OF RAIN SINCE 6 AM
            WITH CONSIDERABLE PONDING OF WATER ON HIGHWAY 376.
            INTERSTATE 75 EXIT 5 INTERCHANGE HAS FLOODED LANES ALONG
            LAKES BLVD.

&&

WOOL
Local storm report, Jan 22, 11:07 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     KILLEARN LAKES          30.58N 84.22W
01/22/2017                   LEON               FL   PUBLIC

            SEVERAL LARGE TREES DOWN NEAR KILLEARN LAKES AND DEERLAKE

&&

EWESTON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:23 PM ESTTornado WarningTAEBaker, Colquitt, Miller, Mitchell27 min
Jan 21, 10:58 PM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more32 min
Jan 21, 11:28 PM ESTSevere Thunderstorm WarningTAEIrwin, Tift, Turner, Worth47 min
Jan 21, 11:44 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 2 more55 min
Jan 22, 12:07 AM ESTSpecial Weather StatementTAEBen Hill23 min
Jan 22, 12:10 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth58 min
Jan 22, 12:35 AM ESTFlash Flood WarningTAEDougherty, Lee4 hr
Jan 22, 12:59 AM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 1:04 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth18 min
Jan 22, 1:34 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more41 min
Jan 22, 2:02 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty, Lee, Mitchell, Worth28 min
Jan 22, 2:25 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Thomas65 min
Jan 22, 2:27 AM ESTTornado WarningTAEDougherty, Turner, Worth33 min
Jan 22, 2:44 AM ESTTornado WarningTAEIrwin, Tift, Turner18 min
Jan 22, 2:49 AM ESTTornado WarningTAEThomas41 min
Jan 22, 2:59 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole46 min
Jan 22, 3:10 AM ESTTornado WarningTAEBrooks, Colquitt, Cook50 min
Jan 22, 3:34 AM ESTTornado WarningTAEBerrien56 min
Jan 22, 3:39 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Jan 22, 3:44 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell, Worth46 min
Jan 22, 4:24 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth66 min
Jan 22, 5:00 AM ESTTornado WarningTAEBen Hill, Irwin30 min
Jan 22, 5:34 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady56 min
Jan 22, 6:00 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more75 min
Jan 22, 6:31 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes, Thomas74 min
Jan 22, 6:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady42 min
Jan 22, 6:47 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes58 min
Jan 22, 7:10 AM ESTTornado WarningTAELanier, Lowndes35 min
Jan 22, 7:15 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas45 min
Jan 22, 7:16 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas29 min
Jan 22, 7:36 AM ESTSevere Thunderstorm WarningTAEBrooks, Thomas39 min
Jan 22, 7:52 AM ESTTornado WarningTAEBrooks38 min
Jan 22, 7:58 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes47 min
Jan 22, 8:05 AM ESTTornado WarningTAEBrooks, Lowndes25 min
Jan 22, 8:27 AM ESTTornado WarningTAELanier, Lowndes33 min
Jan 22, 8:37 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas38 min
Jan 22, 8:44 AM ESTTornado WarningTAEGrady, Thomas31 min
Jan 22, 9:09 AM ESTTornado WarningTAEGrady, Thomas36 min
Jan 22, 9:11 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Miller, Seminole49 min
Jan 22, 9:33 AM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes57 min
Jan 22, 9:41 AM ESTRiver Flood WarningTAELee5 days
Jan 22, 9:53 AM ESTTornado WarningTAEDecatur, Grady37 min
Jan 22, 10:06 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early39 min
Jan 22, 10:38 AM ESTTornado WarningTAEDecatur, Grady, Thomas37 min
Jan 22, 10:55 AM ESTSevere Thunderstorm WarningTAELee, Worth20 min
Jan 22, 11:47 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas43 min
Jan 22, 12:39 PM ESTSevere Thunderstorm WarningTAEClay, Randolph, Terrell36 min
Jan 22, 1:59 PM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 2:20 PM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Jan 22, 2:35 PM ESTTornado WarningTAEDecatur8 min
Jan 22, 2:39 PM ESTTornado WarningTAEBaker, Calhoun, Early, Miller, Seminole36 min
Jan 22, 2:42 PM ESTTornado Warning Tornado observedTAECalhoun, Clay, Randolph, Terrell27 min
Jan 22, 3:08 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more52 min
Jan 22, 3:15 PM ESTTornado Warning EmergencyTAEBaker, Dougherty, Lee, Turner, Worth30 min
Jan 22, 3:26 PM ESTSevere Thunderstorm WarningTAEGrady, Thomas34 min
Jan 22, 3:40 PM ESTTornado Warning Tornado observedTAEBen Hill, Turner, Worth35 min
Jan 22, 3:42 PM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Jan 22, 3:53 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas37 min
Jan 22, 4:04 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Thomas, Tift26 min
Jan 22, 4:23 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.